MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX LARGE BORE - HI-FLO STOPCOCKS; STOPCOCK, I.V. SET

SMITHS MEDICAL ASD, INC. MEDEX LARGE BORE - HI-FLO STOPCOCKS; STOPCOCK, I.V. SET
Model Number MX934Z3LM
Medical Device Problem Code Blocked Connection (2888)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.No product sample was received; therefore, visual and functional testing could not be performed, the failure mode reported could not be confirmed and a root cause could not be determined.If the product is returned, the manufacturer will reopen this complaint for further investigation.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).
 
Event or Problem Description
It was reported that during use, the device was blocked and use was discontinued.No patient injury was reported.

Brand Name
MEDEX LARGE BORE - HI-FLO STOPCOCKS
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer Contact
jim vegel
6000 nathan lane north
zhangdian district
minneapolis, MN 55442
MDR Report Key15396837
Report Number3012307300-2022-18399
Device Sequence Number17686947
Product Code FMG
UDI-Device Identifier10351688504159
UDI-Public10351688504159
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K974083
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/11/2023
Device Model NumberMX934Z3LM
Device Catalogue NumberMX934Z3LM
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2022
Initial Report FDA Received Date09/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/12/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Patient SexUnknown